# SDR AALA951278

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330AA
- Make and model: Boeing 767223
- Aircraft serial: 22330
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - THE OUTER HORIZONTAL FLANGE OF SEAT TRACK CORRODED.  FOUND BEYOND SRM LIMITS AFTER BLENDING.  REFINISHED BLENDED AREA PER SRM 53-00-52 FIG 101.  APPROVED FOR CONTINUED SERVICE BY ENGINEERING PER MRB 767-949.  (M)
